Doxycycline/ Malaria/Nightmares

chiromom

New member
Joined
Sep 22, 2012
So, against my instinct I sent a seemingly healthy 17-year old on an amazing trip to Ghana this summer.
I really didn't want her to go but she was so inspired by the service work and she received a full scholarship, I gave in.

She received her first ever vaccine...Yellow Fever and took doxycycline as an "anti-Malarial". Even though she took pro-biotics, as soon as she began the doxy, her digestion tanked. She also started having intense nightmares, extreme insomnia, anxiety and major appetite loss. While these are not documented side-effects of doxy, I have found hundreds of stories similar to hers. Of course, despite taking this drug religiously, she came down with malaria and was treated with some pretty heavy duty drugs.

She's one week of the doxy and still having major nightmares...ones that paralyze her when she awakes. She's remains depressed and anxious.
My daughter has always been melancholic...a deep thinker, she writes, loves rainy cloudy days. But the level of depression and darkness is not in character.
She's seeing a counselor. AND I know this is, in large part, due to the drugs.

She's on pro-biotics, Body Balance and fish oil when I can get her to take it. Gluten-free would be good but we are avoiding too many restrictive diets as she is in recovery from disordered eating.
Oy...what a clusterf*ck this is once I see it in writing.
Long/short....any similar experiences? What else can I do to naturally/nutritionally support her recovery?
 

pinballdoctor

Active member
Joined
Oct 1, 2007
Location
Saskatchewan Canada
There was a lady that I researched a few years ago, who was an M.D. and one of the best sergeons in the US. She had a young, perfectly healthy son, who became damaged by vaccines.

She started to research vaccines, their history, their ingredients, etc., and discovered that they contained several toxic ingredients, including mercury, aluminum, animal DNA, formaldehyde, antibiotics, etc., as well as powerful adjuvants that destroy health. She started speaking out against vaccines, and was stripped of her medical license, called a quack, and the medical community labeled her as mental.

Her name is Rebecca Carley. Long/short, over the years, she became known as a vaccine expert, and is recognized as such by the court. She states on her website http://drcarley.com/ that she can reverse damage done by vaccines.

As far as the doxy is concerned, long term probiotics will help repopulate your daughter's intestines with beneficial bacteria, however, she must use a good quality, high potency, multi-strain, L and B probiotic for a long time.

I would also suggest cabbage, or better yet cabbage juice, as well as fermented foods like sauerkraut. Also, anything that would help rebuild her immune system, starting with all 16 vitamins and 60 minerals, and a good diet without sugar, artificial sweeteners, colors and preservatives, msg, alcohol, junk food carbs, and even grains.
 

ChrisCarlton67

New member
Joined
Sep 17, 2012
Sorry to hear about your situation. As a father I would be worried SICK.

Don't let yourself feel guilty about letting her go. It's hard not to let your children follow their dreams.

The advice that pinball gave you seems very sound (thanks for sharing pinball).

I wish you the best of luck.
 

Top